It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 Showing 1 - 20 of 20 for joint pain and statin drugs. (0.006 seconds)


... All of the symptoms you described are symptoms I had on it, burning pain, joint pain, muscle pain.. I would back off of the working out or you could do some real damage.. I also has leg and foot cramps at night and TENDON damage. ... (12 replies)
... I am really ticked about this. My heart doctor put be on a statin drug in June of 08. In January of this year I noticed that my right arm from the elbow to the shoulder was achey. ... (12 replies)
... My cholestrol was 650 and triglycerides were over 2000 before I started meds to lower it. It is now 207. ... (13 replies)

New Here
Nov 21, 2009
... I didn't even realize it had stolen all my energy until it came back. It was 2 weeks before I was brave enough to stop the medicine I was taking for the horrible pain in my knees but one day I tried not taking it and WOW! That crippling pain I had lived with for years was GONE and has not come back since. ... (7 replies)
... I've been on Lipitor for 9 years without any noticeable extra joint or muscle pains after the first 10 days...to keep my My LDL cholesterol level is in the 60's. ... (39 replies)
... In the course of all my reading about thyroid disorders, I became irate to learn that the statin manufacturers themselves state in their prescribing information for physicians that thyroid function should be tested before prescribing statin drugs. ... (11 replies)
... IT CAN BE DONE! I lowered my inherited high cholesterol by what I ate from over 360 to 225, a number my doctor is happy with since I refuse to take another statin drug. Your joint pain on them must not be as crippling as my joint pain was and 4 years off, it is still attacking my joints. ... (3 replies)
... I don't remember how long I was on Lipitor before the cramps started in my legs and feet but it was awhile, maybe several years. I did have horrible knee pain hit in both knees at exactly the same time 2 weeks into starting on only 10mg.. ... (5 replies)
Stopping Lipitor
May 15, 2001
... my liver enzymes went back to normal after six years!!!!! I then tried Red Rice Yeast for a while, but couldn't afford the mix of healthy alternatives I planned and had to go on my doctors new advice of Baycol. ... (33 replies)
Crestor Question
Aug 20, 2010
... I have high cholesterol and trig's. ... (7 replies)
... it took 2 weeks for the first side effects to show. Sat down to eat lunch one day and was fine, went to get up and BHAM!!! It felt like someone had hit me in both knees with a sledge hammer and the pain was unbelievable. ... (2 replies)
... The main problem with starting and stopping any cholesterol lowering drug is, once you stop taking it, your cholesterol will go back up to it's previous level and sometimes higher. All cholesterol lowering drugs are for life. My personal view is that cholesterol is not the problem. ... (41 replies)
... But I had the heavy legs the whole time I was on it, joint pain, memory fog/loss and the whole gammit of problems that I never connected to the statin. Most of the problems went away when I quit them but I am still having problems almost 2 years off of them, thanks to the drugs. (4 replies)
... Can anyone conjecture, or has anybody seen a good discussion on the mechanism by which the statin drugs cause joint and muscle pain. ... (3 replies)
... Great statin life to you all!!!! ... (28 replies)
... d, constipation, diarrhea, dry eyes, dry skin, flu symptoms, gas, hair loss, headache, heartburn, indigestion, inflammation of sinus and nasal passages, itching, joint pain, leg cramps, muscle aching or weakness, purple or red spots on the skin, rash, sore throat, urinary problems, vomiting, weakness. ... (22 replies)
... To quit worrying about my cholesterol and live my life the way I want to live without diets and pills. Diets that I have no hope of adhering to, dieticians and nutritional counselors that use scare tactics to motivate patients, and meals that are not enjoyable in the least bit. ... (1 replies)
... LAST ALL NIGHT, AT TIMES I THOUGHT I WOULD PASS OUT, ER FOUND NOTHING WRONG WITH ME EITHER, AND I HAVE ABSOULUTLEY NO CAFFIENE EVER, I TOLD MY DR ALL MY SYMPTOMS AND THAT I WENT OFF THE LIPITOR SHE ASKED IF I WENT OFF OF THE ZETIA TOO I SAID YEA I DID, SHE SAID GOOD? ... (4 replies)
... Your LDL is high, but your trig's and HDL are excellent. ... (34 replies)
... I was on statins for over 20 years plus what else they had before I found out that my chlo. was high back in the early 70's, but as new drugs came on the mkt. ... (4 replies)


Associated Tags: crestor, crestor cholesterol, lipitor, zetia, zocor

Pages: 1

All times are GMT -7. The time now is 10:11 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!